MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-27
Medical Device Problem Codes Migration or Expulsion of Device (1395); Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a 27mm navitor vision valve was selected for implant using a large flexnav delivery system (ds).The patient had a severely calcified bicuspid aortic valve.The procedural strategy consisted of implanting the valve approximately 2 mm below the annular plane, targeting skirt positioning at the annulus to minimize the risk of paravalvular leak (pvl).The procedure was performed in the cusp overlap projection.Pre-implant balloon aortic valvuloplasty (pre-bav) was performed by using a 22mm, non-abbott balloon.During the procedure, at 80 percent, angiographic confirmation was obtained in the left anterior oblique (lao) projection with parallax correction for detailed assessment of valve position.The valve position was considered appropriate and consistent with the pre-established procedural strategy.Upon final release, the valve was at a depth of 2mm and able to be implanted.Post-implant, the valve had migrated towards the ascending aorta.The valve was repositioned using a snare and secured in a stable position within the aorta.A second 27mm, navitor vision valve was implanted by performing a valve-in-valve procedure to resolve the event resulting in satisfactory prosthesis positioning and function, with an acceptable final procedural outcome.The implanter believed the cause of migration to be due to the bicuspid type 1 - l-r calcified aortic root characteristic.
 
Additional Manufacturer Narrative
The device remains in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50847653
Report Number2135147-2026-06392
Device Sequence Number9508522
Product Code NPT
UDI-Device Identifier05415067045799
UDI-Public(01)05415067045799(17)281028
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNVRO-27
Device Catalogue NumberNVRO-27
Device Lot Number11142890
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale